# SDR ASAA2015010110128

- Difficulty date: January 1, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 6,896 hours, 2,205 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 116782
- Condition: Warning Light
- Location: Ee Bay
- Part time: 19,087 hours, 6,727 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START OVERHEAD ELECTRIC LIGHT ILLUMINATED ON MASTER RECALL.  ACFT GROUNDED.  ACCOMPLISHED TASK 24-31-801,  FOUND AUX BATTERY FAULT REPLACED AUX BATTERY IAW AND CHECKED OK REF 24-31-11-400-802-002 WITH NO FURTHER FAULTS.
